Публикация №10842

Название публикацииERGODICITY AND PERTURBATION BOUNDS FOR INHOMOGENEOUS BIRTH AND DEATH PROCESSES WITH ADDITIONAL TRANSITIONS FROM AND TO THE ORIGIN
Название на другом языке
Тип публикацииСтатья
ИзданиеInternational Journal of Applied Mathematics and Computer Science
ИздательНе задан
ISBN1641-876X
DOI10.1515/amcs-2015-0056
Год издания2015
Том25
Номер4
ГлаваНе задан
Страницы787–802
АннотацияНе задан
Авторы(ИПИ РАН) Сатин Яков Александрович
(ИПИ РАН) Коротышева Анна Владимировна
Зейфман Александр Израилевич
Королев Виктор Юрьевич
Шоргин Сергей Яковлевич
Разумчик Ростислав Валерьевич
ссылка в Internethttp://dx.doi.org/10.1515/amcs-2015-0056
РИНЦ3
WoS3
Цитируемые
публикации авторов
ИПИ РАН

(2014) ANALYSIS OF AN M/G/1/R QUEUE WITH BATCH ARRIVALS AND TWO HYSTERETIC OVERLOAD CONTROL POLICIES

(2010) BOUNDS AND ASYMPTOTICS FOR THE RATE OF CONVERGENCE OF BIRTH-DEATH PROCESSES

(2004) NONSTATIONARY QUEUES: ESTIMATION OF THE RATE OF CONVERGENCE

(2014) ON PERTURBATION BOUNDS FOR CONTINUOUS-TIME MARKOV CHAINS

(2014) ON TRUNCATIONS FOR WEAKLY ERGODIC INHOMOGENEOUS BIRTH AND DEATH PROCESSES

(2012) PERTURBATION BOUNDS FOR MT/MT/N QUEUE WITH CATASTROPHES

(2006) SOME UNIVERSAL LIMITS FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(2008) МАРКОВСКИЕ ЦЕПИ И МОДЕЛИ С НЕПРЕРЫВНЫМ ВРЕМЕНЕМ / CONTINUOUS-TIME MARKOV CHAINS AND MODELS

(2010) ОБ УСТОЙЧИВОСТИ НЕСТАЦИОНАРНЫХ СИСТЕМ ОБСЛУЖИВАНИЯ С КАТАСТРОФАМИ / ON STABILITY FOR NONSTATIONARY QUEUEING SYSTEMS WITH CATASTROPHES